# SDR 96ZZZX2554

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5154S
- Make and model: Piper PA 28-180
- Aircraft serial: 287105008
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 6979100
- Condition: Missing
- Location: Lower Eng Cowl
- Part time: 6,341 hours
- Component: 62798803
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF UPPER ENGINE COWLING, FOUND SMALL PORTION OF LT BRACKET MISSING.  SUBSEQUENT INSPECTION OF RT BRACKET REVEALED SEVERE EXFOLIATION ALONG UPPER PORTION OF BRACKET.  SUSPECT CAUSE AS DISSIMILAR METAL AND GALVANIC CORROSION IN LATENT STAGES.
